# SDR UIEA2021032100652

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 52ABC CEILING EMERGENCY LIGHT FOUND INOP. SEAT 52ABC CEILING EMERGENCY LIGHT REPLACED AND OPERATIONAL TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-07.
